Annales Academiæ Scientiarum Fennicæ

Series A. I. Mathematica

Volumen 14, 1989


Apanasov, Boris N.: Quasisymmetric embeddings of a closed ball inextensible in neighbourhoods of any boundary points, pp. 243-255

Berman, Robert, Togo Nishiura, and George Piranian: Uncountable-order sets for radial-limit functions, pp. 291-313

Bhattacharya, Tilak: Some results concerning the eigenvalue problem for the p-Laplacian, pp. 325-343

Cheng, J.-Y.: on the Julia set of the polynomial f(z) = pz + zm with p real, pp. 169-175

Cristea, Mihai: Some conditions for quasiconformality, pp. 345-350

Gehring, F.W., and Ch. Pommerenke: Circular distortion of curves and quasicircles, pp. 381-390

Göktürk, Zerrin: Representation theorems for analytic functions with quasimeromorphic extensions, pp. 3-12

Hajduk-Chmielewska, Grazyna: A sufficient condition for the Wold-Cramér concordance of Banach-space-valued stationary processes, pp. 257-263

Hamilton, D.H.: BMO and Teichmüller space, pp. 213-224

Heins, Maurice: A note concerning the lemma of Julia-Wolff-Carathéodory, pp. 133-136

Honkala, Juha: On number systems with negative digits, pp. 149-156

Hoy, Erich: Area theorems and Fredholm eigenvalues, pp. 137-148

Järvi, Pentti: Riemann surfaces with the AD-maximum principle, pp. 89-101

Kahanpää, Lauri: A regular curve that cannot be covered with finitely many chord-arc curves, pp. 157-160

Krzyz, Jan G.: Harmonic analysis and boundary correspondence under quasiconformal mappings, pp. 225-242

Kühnau, Reiner: Möglichst konforme Spiegelung an einem Jordanbogen auf der Zahlenebene, pp. 357-367

Lappalainen, Vesa, and Ari Lehtonen: Embedding of Orlicz-Sobolev spaces in Hölder spaces, pp. 41-46

Martio, Olli: Sets of zero elliptic harmonic measures, pp. 47-55

Maskit, Bernard: Parameters for Fuchsian groups II: topological type (1,1), pp. 265-275

Mathieu, Martin: Compact and weakly compact multiplications on C-algebras, pp. 57-62

Nawrocki, M.: Linear functionals on the Smirnov class of the unit ball in Cn, pp. 369-379

Niemenmaa, Markku, and Gerhard Rosenberger: On the infinity of the Lonergan-Hosack presentation, pp. 129-131

Overholt, Marius, and Glenn Schober: Transfinite extent, pp. 277-290

Pansu, Pierre: Dimension conforme et sphère à l'infini des variétés à courbure négative, pp. 177-212

Ramachandra, K.: On the frequency of Titchmarsh's phenomenon for ζ(s)-VII, pp. 27-40

Reimann, H.M.: An estimate for pseudoconformal capacities on the sphere, pp. 315-324

Ruscheweyh, Stephan, and Luis C. Salinas: On the preservation of direction-convexity and the Goodman-Saff conjecture, pp. 63-73

Sjögren, Peter, and Per Sjölin: Convergence properties for the time-dependent Schrödinger equation, pp. 13-25

Staples, Susan G.: Lp-averaging domains and the Poincaré inequality, pp. 103-127

Tan, Delin: A note about an Ahlfors inequality and inner radius of univalence, pp. 351-355

Taskinen, Jari: Examples of non-distinguished Fréchet spaces, pp. 75-88

Vainio, Juhani V.: On the type of sewing functions with a singularity, pp. 161-167